Ask a doctor

Swelling in the Lips After Tear Through? (I Use to Swell Up Around my Eyes in the Beginning but Not Anymore) (photo)

7 month ago I got juvederm in my lips. And in August I decided to get tear through, but I did not think there was enough so I got a little bit more in september. But after the last injection I began to swell up in my upper lip. And I thought there was a little bit too much in after the last injection so I got some of it out(two times now) with hyaluronidase I think. But I still swell up in my upper lip? Should I get it all out ? Hope you can help me! - I am allergic to birch, grass and mugwort.

Doctor Answers (1)

Swelling after Juvederm

+1

Some patients do experience unexpected, prolonged swelling post Juvederm or any other hyaluronic acid liffer. i personally only use Redensity 2 for teartroughs as secondary swelling is much less likely to occur. After months, due to subtle facial expressions, Juvederm or Restylane can lead to infraorbital swellings that you are experiencing.You could ask your doctor to do more Hyaluronidase injections to your teartroughs +/or to your lips. I wouls also recommend antihistamines if your doctor agrees.


Toronto Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.